Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 28, Issue 6, 1992
Metadata
 

Continuation of Bicharacteristics for Effectively Hyperbolic Operators
Gen Komatsu and Tatsuo Nishitani
pp. 885–911
Abstract | Full-Text PDF (2149 KB) | Metadata

The Word Problem for Groups with Regular Relations – Improvement of the Knuth-Bendix Algorithm
Chuya Hayashi
pp. 913–942
Abstract | Full-Text PDF (3044 KB) | Metadata

Eigenvalue Asymptotics of Schrödinger Operators with Only Discrete Spectrum
Kazuya Tachizawa
pp. 943–981
Abstract | Full-Text PDF (2095 KB) | Metadata

Projection Maps for Tensor Products of gl(r, C)-Representations
Georgia Benkart, Daniel Britten and Frank Lemire
pp. 983–1010
Abstract | Full-Text PDF (2772 KB) | Metadata

An Inclusion of Type III Factors with Index 4 Arising from an Automorphism
Yoshihiro Sekine
pp. 1011–1027
Abstract | Full-Text PDF (1220 KB) | Metadata

Operator Representations of q2
Konrad Schmüdgen
pp. 1029–1061
Abstract | Full-Text PDF (3500 KB) | Metadata

On Orthogonality of Two Subfactors Constructed from Factor Maps
Takashi Sano
pp. 1063–1073
Abstract | Full-Text PDF (816 KB) | Metadata

Algebraic Aspects in Modular Theory
Shigeru Yamagami
pp. 1075–1106
Abstract | Full-Text PDF (2821 KB) | Metadata